| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient called to report that over the past month they have had approximately 7 v-go 20 devices where the needle button will release on its own, with the most recent one happening this morning.On a few occasions she has been able to press the needle button back in.The patient confirmed that the v-go devices have not been bumped in any way.The patient stated that they feel as if it is scratching them when the needle button releases.None of the v-go 20 in question are not available for return to the manufacturer for evaluation.